On the summability of double Walsh–Fourier series of functions of bounded generalized variation

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

The problem of convergence of the Cesàro means of negative order for double Walsh–Fourier series of functions of bounded generalized variation is investigated.

Original languageEnglish
Pages (from-to)555-574
Number of pages20
JournalUkrainian Mathematical Journal
Volume64
Issue number4
DOIs
Publication statusPublished - Sept 1 2012
Externally publishedYes

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'On the summability of double Walsh–Fourier series of functions of bounded generalized variation'. Together they form a unique fingerprint.

Cite this